# SDR ASOA03233

- Difficulty date: May 26, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Engine: Ge CF34*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Part number: 4047T95P01
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLT 4383 - DURING CLIMB-OUT FROM MGM-DFW, AT APPROXIMATELY 22,000 FEET THE CREW RECEIVED A RIGHT ENGINE OIL PRESSURE MASTER WARNING MESSAGE WITH THE OIL PRESSURE DROPPING RAPIDLY TO ZERO PSI.  QRH PROCEDURES WERE COMPLIED WITH AND THE CREW SHUT DOWN THE RIGHT ENGINE.  THE AIRCRAFT DIVERTED TO MLU AND EMERGENCY VEHICLES WERE REQUESTED AS A PRECAUTION.  THE AIRCRAFT LANDED SAFELY IN MLU.  MAINTENANCE FOUND THE RIGHT ENGINE MAIN OIL TANK EMPTY, REMOVED AND REPLACED THE SCAVENGE PUMP LINE AND REDUCER FITTINGS.  OPERATIONAL AND LEAK AND CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  THE AIRCRAFT WAS FERRIED TO MCN AND THE RIGHT ENGINE WAS REMOVED AND REPLACED FOR TEARDOWN INSPECTION OF THE MAIN LINE BEARING AS A PRECAUTION
